# SDR USAA2014042800016

- Difficulty date: April 16, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1CHECK, LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE BETWEEN FRAME 66 TO FRAME 68, Z-500, -Y 1162.5.  REPLACED SILL PLATE BETWEEN FRAME 66 TO FRAME 68, Z-500, -Y 1162.5 IAW SRM 51-72-11.
